# SDR SWAA2014091732060

- Difficulty date: July 13, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 115A2179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED FWD OF BS 727B RBL 45, AT FWD & AFT OTBD & AFT INBD HOLES.  REPAIRED SEAT TRACK IAW EA.
